Header

UZH-Logo

Maintenance Infos

Some remarks on nonuniqueness of minimizers for discrete minimization problems


Chipot, M; Elfanni, A (2001). Some remarks on nonuniqueness of minimizers for discrete minimization problems. Journal of Applied Analysis, 7(2):191-208.

Abstract

We investigate the issue of uniqueness and nonuniqueness of minimizers for the approximation of variational problems. We show that when the continuous problem does not admit a minimizer its approximation by finite elements may lead to several discrete minimizers.

Abstract

We investigate the issue of uniqueness and nonuniqueness of minimizers for the approximation of variational problems. We show that when the continuous problem does not admit a minimizer its approximation by finite elements may lead to several discrete minimizers.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Approximation, non-convex, calculus of variations, minimizers, finite elements
Language:English
Date:2001
Deposited On:28 Jun 2010 08:53
Last Modified:06 Dec 2017 20:52
Publisher:Heldermann
ISSN:1425-6908
Free access at:Official URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/JAA.2001.191
Official URL:http://www.heldermann-verlag.de/jaa/jaa07/jaa07012.pdf
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1009.49026

Download

Full text not available from this repository.
View at publisher